# SDR CA000505021

- Difficulty date: April 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,465 hours
- Engine: Pwa R2800*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: AN62498
- Condition: Cracked
- Location: Right Mlg
- Part time: 2,494 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED A LOSS OF HYD PRESSURE BEFORE LOWERING THE LANDING GEAR. EMERGENCY LANDING GEAR EXTENSION SELECTED. RT CHECK VALVE WAS FOUND CRACKED AND SEPERATED IN TWO PIECES CAUSING FLUID LOSS.  S/B 215-466 INCORPARTED.
